# SDR GLBA20090214B

- Difficulty date: February 14, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,141 hours, 32,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP, A FRAME WAS FOUND CRACKED AROUND 2 RIVETS AT APPROX FS 544.75 AT STRINGERS 1R AND 13R. TWO CRACKS TOTALING .625". MX MANUFACTURED DOUBLER AND REPAIRED AFFECTED AREA IAW EO 09-UE202-05. OUT OF  .040 INCH, 2024 T3 AL ALCLAD. MS20470AD RIVETS. AC240B 1/2 SEALANT. PATCH APPROX 4.3" X 2.0". RII INSP COMPLIED WITH IAW TASKCARD 8.2.1.
